# SDR SWIA201024792

- Difficulty date: August 7, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 38,291 hours, 31,827 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 610 HAS CORROSION.  (C-CHECK)  REMOVED AND REPLACED FLOORBEAM.
